# SDR ASAA2014070208618

- Difficulty date: July 2, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 50,849 hours, 28,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C3397335
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET INTERCOSTAL, LBL 45, BS 312-328 IS CRACKED AT FASTENER HOLE ON UPPER SURFACE. ACFT GROUNDED. R & R INTERCOSTAL IAW SRM 51-40-02-0G-0.
